# SDR SWAA2020030442107

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,629 hours, 11,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT COME ON THE LAST STOWBIN ON RIGHT SIDE, G4 EXIT LIGHT ON SURROUND, AND R 2 EXTERIOR SLIDE LIGHT, ALL CONTROLED BY POWER SUPPLY M1672        REMOVED AND REPLACED POWER SUPPLY M1672 IAW AMM  / 33-51-06-960-805. REMOVED AND REPLACED BATTERY  / M1672 IAW AMM 33-51-06-960-805. INSTALLATION TEST  / GOOD. ATAG: WN7391
